# SDR DALA13021116310

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 97,022 hours, 11,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOCATED SEAT ROWS 22-31 ON RT SIDE AT ACFT ARE INOPERATIVE.  REPAIRED FLOOR PATH LIGHT AT 3R FLT SEAT.  LIGHTS CHECKED NORMAL.  OK FOR SERVICE REF AMM 33-51.
